# SDR C2XA07IA139

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 12,847 hours, 6,869 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1818
- Condition: Malfunctioned
- Location: Cargo Bay
- Part time: 13,095 hours, 7,799 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

IAH - FLIGHT 2556, DURING TAKEOFF THE CREW REPORTED A BAGGAGE SMOKE WARNING.  THE FIRE EXTINGUISHERS WERE DISCHARGED AS A PRECAUTION, AND THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE INSECTED THE AIRCRAFT, AND REMOVED AND REPLACED THE NR 1 CARGO SMOKE DETECTOR, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERCVICE.
